Open Access
2002-2003 A note on a Pettis-Kurzweil-Henstock type integral in Riesz spaces.
A. Boccuto, B. Riečan
Author Affiliations +
Real Anal. Exchange 28(1): 153-162 (2002-2003).


Recently a connection has been found between the improper Kurzweil-Henstock integral on the real line and the integral over a compact space. In this paper these results are extended to a Pettis-type integral for the case of functions with values in Riesz spaces with ``enough" order continuous functionals.


Download Citation

A. Boccuto. B. Riečan. "A note on a Pettis-Kurzweil-Henstock type integral in Riesz spaces.." Real Anal. Exchange 28 (1) 153 - 162, 2002-2003.


Published: 2002-2003
First available in Project Euclid: 12 June 2006

zbMATH: 1067.28008
MathSciNet: MR1973976

Primary: 28B05 , 28B10 , 28B15 , 46G10

Keywords: compact topological spaces , Henstock-Kurzweil integral , order continuous linear functionals , Pettis integral , Riesz spaces

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 1 • 2002-2003
Back to Top